MAUDE Adverse Event Report: SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO., DRIVE; BED

SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO., DRIVE; BED
Model Number 15033BV-PKG-T
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving an electric bed by an end user, who stated that "they were laying with the remote under her right hip and the remote control got hot and burned her." the end user went to a telehealth appointment where she reportedly told that she was "on the verge of a 1st degree burn" and prescribed ointment for treatment.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO.,
#259 jiugan road
sijing town
song jiang district, shanghai 20161
CH  20161
MDR Report Key16442735
Report Number2438477-2023-00012
Device Sequence Number14920935
Product Code FNL
UDI-Device Identifier00822383211848
UDI-Public00822383211848
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
Report Date (Section F) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15033BV-PKG-T
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/30/2023
Device Age6 YR
Date Report to Manufacturer03/13/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date04/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight109 KG
Date Report Sent to FDA02/27/2023